# SDR DALA2020010500052

- Difficulty date: January 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 19,756 hours, 2,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASPSU TEST FAILED FROM BATTERY 2. REPLACED NBR 2 BATTERY ASPSU. LP 6705949
